Quotient fuzzy topological spaces.
dc.contributor.author | Gallego Lupiáñez, Francisco | |
dc.date.accessioned | 2023-06-20T16:51:41Z | |
dc.date.available | 2023-06-20T16:51:41Z | |
dc.date.issued | 2001 | |
dc.description.abstract | In this paper we study properties ofcertain fuzzy maps associated to a map, and we apply these properties to obtain results on quotient fuzzy topological spaces. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | inpress | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15308 | |
dc.identifier.doi | 10.1016/S0165-0114(99)00040-8 | |
dc.identifier.issn | 0165-0114 | |
dc.identifier.officialurl | http://www.sciencedirect.com/science/article/pii/S0165011499000408 | |
dc.identifier.relatedurl | http://www.sciencedirect.com/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57257 | |
dc.issue.number | 3 | |
dc.journal.title | Fuzzy Sets and Systems | |
dc.language.iso | eng | |
dc.page.final | 545 | |
dc.page.initial | 543 | |
dc.publisher | Elsevier Science Bv | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 515.1 | |
dc.subject.keyword | F-continuous map | |
dc.subject.keyword | Quotient fuzzy topological space | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1210 Topología | |
dc.title | Quotient fuzzy topological spaces. | |
dc.type | journal article | |
dc.volume.number | 119 | |
dcterms.references | N. Bourbaki, & El&ements de Math&ematique, Topologie General, Hermann, Paris, 1971. C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968) 182 –190. R. Lowen, A comparison ofdiMerent compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64 (1978)446 – 454. F.G. Lupi&a˜nez, Fuzzy perfect maps and fuzzy paracompactness, Fuzzy Sets and Systems 98 (1998) 137 –140. F.G. Lupi&a˜nez, Invariance off uzzy properties, Mat. Vesnik 50 (1998) 11–16. F.G. Lupi&a˜nez, Finite-to-one fuzzy maps and fuzzy perfect maps, Kybernetika 34 (1998) 163 –169. P.-M. Pu, Y.-M. Liu, Fuzzy topology I. Neighbourhood structure ofa fuzzy point and Moore–Smith convergence,J. Math. Anal. Appl. 76 (1980) 571– 599. P.-M. Pu, Y.-M. Liu, Fuzzy topology II. Product and quotient spaces, J. Math. Anal. Appl. 77 (1980) 20 – 37. C.K. Wong, Fuzzy topology: product and quotient heorems,J. Math. Anal. Appl. 45 (1974) 512 – 521. C.K. Wong, Fuzzy topology in fuzzy sets and their applications to cognitive and decision processes, Proc. US–Japan Sem. Univ. California, Berkeley, 1974, Academic Press, New York, 1975, pp. 171–190. | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | d690c2bd-762b-4bd2-a8ba-11c504ad15d5 | |
relation.isAuthorOfPublication.latestForDiscovery | d690c2bd-762b-4bd2-a8ba-11c504ad15d5 |
Download
Original bundle
1 - 1 of 1